BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Shishkin G. A.
LINEAR BOUNDARY VALUE PROBLEMS OF INDEFINITE DIFFERENTIAL EQUATIONS // BSU bulletin. Mathematics, Informatics. - 2017. №3. . - С. 73-77.
Title:
LINEAR BOUNDARY VALUE PROBLEMS OF INDEFINITE DIFFERENTIAL EQUATIONS
Financing:
Codes:
DOI: 10.18101/2304-5728-2017-3-73-77UDK: 517.948
Annotation:
In the article using a function of flexible structure we study the possibility for solving linear boundary value problems of delay differential equations of indefinite type.
Keywords:
boundary value problem; differential equations; resolving equa- tion; flexible structure function; indefinite type of equations.
List of references: